# SDR CALA9900042

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Gouged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EDGE OF C2 DOOR AFT 25 HOLES AND GOUGES IN LIP.  REMOVED AND REPLACED NEW BOTTOM EDGE PER SRM 51-10-1 AND 51-30-2.
